# SDR DLL19972198

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 328 LBL 15 WL 127 REPAIR FOR CORROSION CUT OUT IN WEB.  THE FS 328 NLG WHEEL WELL PRESSURE BULKHEAD WAS FOUND CORRODED AT WL 127, LBL 15.  THE CORROSION REMOVAL RESULTED IN A 2.8 BY 1.6 RECTANGULAR CUT OUT IN THE WEB. A DOUBLER REPAIR WAS INSTALLED PER ER/A 362969-14AD.
